# SDR SWAA2022012476583

- Difficulty date: May 9, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,782 hours, 37,129 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE - SUPPORT LOCATED ON BS 500D WING TO BODY FAIRING AREA AT LT WING / REPLACED SUPPORT ANGLE LOCATED ON BS 500D WING TO BODY FAIRING AREA AT LT WING IAW B737-700 SRM 51-10 -02 ITEM 9 PAGE 7 AND DRAWING # 116A3010 REV B
